Advanced SearchSearch Tips
Unicity of Meromorphic Function and its Derivative
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 50, Issue 1,  2010, pp.71-80
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2010.50.1.071
 Title & Authors
Unicity of Meromorphic Function and its Derivative
Chen, Ang; Zhang, Guowei;
  PDF(new window)
In this paper, we deal with the uniqueness problems of meromorphic functions that share a small function with its derivative and improve some results of Yang, Yu, Lahiri, and Zhang, also answer some questions of T. D. Zhang and W. R. L.
Meromorphic functions;small functions;value sharing;uniqueness;
 Cited by
W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.

L. Yang, Value Distribution Theory, Springer-Verlag, Berlin, 1993.

C. C. Yang and H.X. Yi, Uniqueness Theory of Meromorphic Functions, Science Press, Beijing; Kluwer Academic Publishers, New York, 2003.

G. G. Gundersen and L. Z. Yang, Entire functions that share one value with one or two of their derivatives, J. Math. Anal. Appl., 223 (1998), 88C95. crossref(new window)

I. Lahiri and A. Sarkar, Uniqueness of a meromorphic function and its derivative, J. Inequal. Pure Appl. Math., 5(1) (2004), p. 9, Art. 20.

R. Bruck,On entire functions which share one value with their first derivatives, Result in Math., 30 (1996), pp. 21-24. crossref(new window)

L. Z. Yang, Solution of a differential equation and its applications, Kodai Math. J., 22 (1999), pp. 458-464. crossref(new window)

Q. C. Zhang, The uniqueness of meromorphic functions with their derivatives, Kodai Math. J., 21 (1998), pp. 179-184. crossref(new window)

K. W. Yu, On entire and meromorphic functions that share small functions with their derivatives, J. Inequal. Pure Appl. Math.,4(1) (2003), p. 7, Art. 21.

T. D. Zhang and W. R. Lu, Notes on a meromorphic function sharing one small function with its derivative,Complex Variables and Elliptic Equations Vol. 53, No. 9, (2008), 857-867 crossref(new window)

C. C. Yang, On deficiencies of differential polynomials II, Math. Z., 125 (1972), pp. 107-112. crossref(new window)